# SDR ABXA9700706

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127371
- Condition: Delaminated
- Location: Ws 509
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, FOUND THE LEFT WING UPPER TRAILING EDGE BONDED PANEL OUTBOARD OF SPOILER DELAMINATED.  REPLACED TRAILING EDGE PANEL IAW DC-9 SRM CHAPTERS 51-30-1 AND 51-30-2.
